Treatment for distended stomach after intake of food?
User rating for this question
I have had migraines since I was 27. I am now 49 and post menopausal. i am on bioidential hormones and botox tx which seems to have settled them down. Unfortunately last sept i was initially dx'd w giardia and txt'd w flagyl. five days later w worsening sx's i was dx'd by colonoscopy bx's w colitis (lymphangetic) and txt'd w budesonide, at 9mg/day. after gaining 30 lbs and no relief from the distenion (the watery diarrhea cleared for a time) I weaned myself off the steroid over two months time and sought second consult. New dx of SIBO txt'd again with augmentin and flagyl and sx's continue to worsen. acute abdominal XR reveals severe impaction of Right colon. Next day after 2 bottles of mag citrate, miralax and ducolax, worsening still. No bowel movement w increased distension. ABD and pelvic CTw contrast shows no mass, two enemas-nothing. One tablet of zinless and stabbing abd cramps produced watery diarrhea durng sleep. M&M enema next day gave some relief and one day of "normal". The next day was worse. waiting on results on f/u XR and blood work. still get distended to the point of looking like im in 2nd trimester on intake of ANYTHING liquid or solid. Diferentials? could medical marijuana cause this?
Posted Sun, 16 Mar 2014 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 11 hours later
Brief Answer: Need further Evaluation..... Detailed Answer: Hi Thanks for writing in First a word of reassurance, do not panic and see that you do not end up with psychosmoatic disorders I would for sure wait for your FU Xray, but in the mean time get an abdominal ultrasound done, keep a record of abdominal girth at the level of umbilicus atleast twice a day Do you easily pass flatus ? Are there any upper GI symptoms, like nausea vomiting ? DO you pass mucus with stool ? I would suggest you start with a good probiotic twice a day for a minimum of three to six weeks Exercise for 20 minutes at least five times a week. Drink clean water. Manage your stress levels with exercise like yoga and breathing techniques. Yes, Medical marijuana can cause abdominal distress ..... Do revert back with fresh reports Do not hesitate to write back in case of concern Wishing you a healthy life ahead...... The distension should gradually pass off Regards Dr Ajit